Welcome to Ask The Doctor.
We are here to help you our best on this medical platform. I have read your query in detail and I understand your concern.
It seems you are suffering from Acid Peptic Disease/ Acid Reflux Disease. This can occur as a result of Prednisolone that you have taken for your lung congestion. This usually presents with pain in upper part of abdomen. I would advise you to take a combination of Pantoprazole and Domperidone and to take anti flatulent and anti-acidity syrup like Digene/Gelusil for symptomatic relief. Don't consume any alcohol, or smoking in case you do.
If you don't get any relief, you would require to get an Upper GI Endoscopy and Ultrasound Abdomen done. Share my opinion with your doctor before acting upon it.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.